# SDR ASAA2019050629312

- Difficulty date: May 6, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 986 FLOORBEAM HAS AREA OF CORROSION ON FWD FLANGE AT LBL3. GROUNDED - YES. REPAIRED FLOORBEAM IAW SRM 53-70-51-2R-6W-1" O-.150", R-.107", L-2" D-.043".
